So I started my first injection this week on Sunday of 375mg Test-E. I took .5mg of amidrex Monday and another .5mg today (Thursday) am I doing this correctly? I have heard too much can cause joint paint I have some uncomfortableness in my knees but I have also been doing a lot of cardio. Do I need to scale back the amidrex?
375mg of Test-E is not TRT. Did you mean to post this in Pharma: https://forums.t-nation.com/c/pharma ?
At 250mg Test-C I was taking .25 adex twice a week. When I went to 500mg, I used .50 twice a week. I think I would’ve been fine with .25 at 500mg, but I didn’t feel an E2 crash or anything. I’d rather be safe than sorry. As for your knees, do they feel like they need to be “popped” or just general aching? Did you just start cardio?
E2 crash is no joke. You will know when it crashes. For the last two weeks or so, my entire skeletal structure (joints) feel like the need to pop, but none hardly do. I crashed my E2 out of paranoia. Lesson learned.
Yeah sorry new to site might have posted in wrong area. I started doing cardio regularly a few weeks ago. My knees ache they don’t feel like they need to be popped. What exactly is E2 crash? Thx.
general info you should know
Please read the stickies found here: About the T Replacement Category
- advice for new guys
- things that damage your hormones
- protocol for injections
- finding a TRT doc
Evaluate your overall thyroid function by checking oral body temperatures as per the thyroid basics sticky. Thyroid hormone fT3 is what gets the job done and it regulates mitochondrial activity, the source of ATP which is the universal currency of cellular energy. This is part of the body’s temperature control loop. This can get messed up if you are iodine deficient. In many countries, you need to be using iodized salt. Other countries add iodine to dairy or bread.